| Model Number |
24950JLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor started smoking.The patient saw smoke coming from the sides of the remote monitor and then from the screen.The patient unplugged the monitor and stated that the power cord had burn marks on area connecting to the monitor.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.